MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE NANOTACK SUTURE ANCHOR 1.4MM WITH INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE NANOTACK SUTURE ANCHOR 1.4MM WITH INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number CAT01386
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the anchor broke during the procedure and remained in the patient.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor broke probable root cause: design -inserter/implant not compatible with guide -inserter material/design too weak -inserter shaft cannot bend around curved guide -guide mouth not designed to grip bone -guide not able to be gripped tightly - clearance between anchor coupling and inserter id too large (leads to anchor decoupling from the inserter) - inserter tube wall thickness too thin process -inserter, implant, and/or guide manufactured out of spec -anchor not assembled properly to inserter application -excessive force impacting inserter -movement of guide out of orientation - guide buried into bone the reported failure mode will be monitored for future reoccurrence.81.
 
Event or Problem Description

Brand Name
NANOTACK SUTURE ANCHOR 1.4MM WITH INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15620991
Report Number0002936485-2022-00595
Device Sequence Number6224732
Product Code MBI
UDI-Device Identifier07613252633006
UDI-Public07613252633006
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAT01386
Device Catalogue NumberCAT01386
Device Lot Number22047AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown